# SDR YENA2025042500434

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,371 hours, 815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0065708
- Condition: Faulted
- Location: Zone 100
- Part time: 4,703 hours, 707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2073, JFK-LAX. (ETOPS)  ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PERFORMED T/S PER TSM 26-12-00-810-805-A WITH VALUES AS FOLLOWED: WIRING CHK OF PYLON LOOP A AT 4.45K OHMS, CORE LOOP A AT 3.25K OHMS AND AGB LOOP A AT 6.83K OHMS. RESISTANCE CHECK OF LOOPS WITHIN LIMITS. INSULATION TEST NORMAL. RESISTANCE CHECK ON CONNECTOR 2WD2-A PINS A/J AND A/K WITHIN LIMITS. R/R FDU (2WD2) IAW AMM 26-12-34. OPS CHECK NORMAL. NO FAULTS NOTED AT THIS TIME. MDDR CLR, PLACARD REMOVED, MCC NOTIFIED.
